Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Diagnosed as manic depression, bipolar Disorder II and borderline personality disorder. On adderall, seroquel, risperdal. Concerned

Diagnoised with Manic Depression at the age of 19, OCD, GAD . Later on I was told I have Bipolar Disorder II & Borderline Personality Disorder ( with other overlapping personality traits) and I m adult ADD. I have been on Adderall, Seroquel , Risperdal , Depokote, Lexapro... to name just a few. I m just wondering how I can be diagnoised with more than one illness?
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Thanks for writing in.
I understand your concern but it is definitely possible for a person to have several co-existing disorders at the same time. These disorders often result from the same psychological factors and abnormalities in neurotransmitters. Faith in your physician and adherence to treatment are important to help you lead a healthy life.
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor